Tylenol recall due to potential for drug injuries
October 28th, 2010|
October 28, 2010
Tylenol is a medicine used for many minor aches, pains, and fever. It’s something that’s been on the market long enough that consumers would expect it to be safe.
However, as the Food and Drug Administration has noted, some lots of the drug have been recalled due to the risk for drug injuries.
According to the FDA, McNeil is recalling one lot of Tylenol because of the risk for drug injuries due to a musty or moldy odor that could indicate the presence of a chemical such as 2,4,6-tribromoanisole.
According to McNeil, the chance of any adverse drug injuries is remote, but the retailer is still recalling the drug to prevent the likelihood of drug injuries as a result of taking the medication.
Have you ever taken a recalled medication? Have you ever suffered drug injuries due to a medication you took? Tell Ferrer, Poirot & Wansbrough Injury Lawyers about your loss.